# SDR SIMA20150512009

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 26,667 hours, 22,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHT AT EMER EXIT ON FWD SIDE INOPERATIVE.  R & R BATTERY & POWER UNIT NR 4 IAW AMM 33-50-04, DID NOT FIX.  REFER TO NRWC 696-DFW-02268.  EMER LIGHTING BATTERY PN 2013-1ASMI SN 74445.  R & R EMER LIGHT INVERTER AT NR 6 POSITION IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.  INVERTER PN 7824-1.
